I was on 25 mg of amoxapine for 6 weeks when it just turned on me and stopped working. It was causing increased anxiety, increased depression insomnia,confusion and a general feeling of being disconnected. My Doc told me to wean off by taking 1/2 the dose for three days This is day two. He put me on 10 mg of noratriptylne. The problem is I feel terrible today really disconnedted unable to function very depressed and anxious and having trouble talking and doing the simplest of tasks. As the day progresses I am feeling a little btter but really don't want to take the last dose tomorrow am. I have called my Doc but no response yet Any ideas? I always get good feed back from this forum
I would say yes. If it affected you that much at the onset, then it would also affect you when removed. With all due respect to the Dr., that's a bit abrupt after 6-weeks, plus adding another and having the overlap. If it helps at all, know it could take your system 2-3 weeks to settle down, ad to that if other changes are made. Again, despite my input, the Dr is doing what he believes is best for you.
Hi, as well as suffering withdrawal symptoms from the Amoxipine, you could be experiencing induction side effects from the Nortriptyline. It takes around 4 weeks for a 'new' antidepressant to work to its full capacity, and during this time you are susceptible to various symptoms, including anxiety, depression & confusion. I also think that the tapering schedule from the Amoxipine is too swift. It is likely that your withdrawal symptoms would be less severe if the reduction is more prolonged
- Amoxapine Information for Consumers
- Amoxapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Jun 2018 • 3 answers
Updated 2 Oct 2017 • 1 answer
Updated 16 Jun 2018 • 2 answers
Updated 14 Jul 2018 • 1 answer
Updated 14 Mar 2019 • 3 answers